# SDR SWIA201128756

- Difficulty date: September 27, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 22,247 hours, 17,565 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT INBOARD FLAP MIDDLE VANE LEADING EDGE CHAFED.  (C-CHECK)  REPAIRED PER SRM.
